# SDR NACA2025011600001

- Difficulty date: December 31, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 85,187 hours, 21,731 cycles
- Engine: Pwa PW4062
- Engine time: 483 hours, 206 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1488
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RH ENGINE FAILED TO START. NO ROTATION WHEN START WAS SELECTED. REMOVED AIR STARTER FROM RH ENGINE, FOUND METAL DEBRIS INSIDE THE STARTER. STARTER GEARSHAFT FOUND SHEARED. REMOVED AND REPLACED STARTER AND STARTER DRIVE GEARSHAFT IAW AMM 42-61-03-040-11 AND 80-11-01 OPS CHECK LEAK CHECK GOOD.
